RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018, Issue 1, Pages 69–87 (Mi vtpmk162)  

Mathematical Modelling, Numerical Methods and Software Systems

Numerical solution to inverse problems for linear parabolic equation

A. B. Ragimov

Institute of Control Systems, National Academy of Sciences of Azerbaijan, Baku

Abstract: In the paper, the inverse problems for a parabolic equation with unknown coefficients on the right-hand side are considered. Boundary value problems with nonlocal conditions are reduced to such problems. We investigate separately two cases: unknown coefficients depend on either time variable only or phase coordinates only. A numerical method to solve the problems by using the method of lines is suggested. The results of numerical experiments on test problems are given.

Keywords: inverse problem, nonlocal conditions, method of lines, parabolic equation, parametric identification.

DOI: https://doi.org/10.26456/vtpmk162

Full text: PDF file (497 kB)
References: PDF file   HTML file

UDC: 519.633
MSC: 35R30, 35K20, 65N40, 65N21
Received: 21.09.2017
Revised: 01.03.2018

Citation: A. B. Ragimov, “Numerical solution to inverse problems for linear parabolic equation”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018, no. 1, 69–87

Citation in format AMSBIB
\Bibitem{Rah18}
\by A.~B.~Ragimov
\paper Numerical solution to inverse problems for linear parabolic equation
\jour Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]
\yr 2018
\issue 1
\pages 69--87
\mathnet{http://mi.mathnet.ru/vtpmk162}
\crossref{https://doi.org/10.26456/vtpmk162}
\elib{http://elibrary.ru/item.asp?id=32697537}


Linking options:
  • http://mi.mathnet.ru/eng/vtpmk162
  • http://mi.mathnet.ru/eng/vtpmk/y2018/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics]
    Number of views:
    This page:128
    Full text:82
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019